# SDR DLL16950836

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 901/923
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND CABIN FLOORBEAM AT FS 923 CORRODED AT LBL 31.  REPAIRED PER SRM 53-21-00 PG 866-868,_AND FLOORBEAM AT FS 901 CORRODED AT LBL 42 AND 47.  REPAIRED PER SRM 53-21-00 PG 849-852.
